# SDR ASMF20101001

- Difficulty date: September 28, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737705
- Aircraft serial: 28262
- Aircraft time: 19,323 hours, 10,565 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 112N61012
- Condition: Cracked
- Location: Lt Wing
- Part time: 19,323 hours, 10,565 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, TECH DETECTED A FUEL LEAK IN LT WING MAIN TANK DUE TO A CRACK IN THE FUEL TANK ACCESS DOOR PANEL NR 532DB; SO IT WAS REPLACED AND LEAK TEST WAS PERFORMED IAW MM 28-11-11, ALL CORRECT.  AFTER DURING OVERNIGHT CHECK WAS DETECTED A FUEL LEAK IN RT WING DUE TO A CRACK IN THE FUEL TANK ACCESS DOOR PANEL NR 632FB; SO IT WAS REPLACED AND LEAK TEST WAS PERFORMED IAW MM 28-11-11, ALL CORRECT.
